- -

Minimal plane valuations

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Minimal plane valuations

Show full item record

Galindo Pastor, C.; Monserrat Delpalillo, FJ.; Moyano-Fernández, J. (2018). Minimal plane valuations. Journal of Algebraic Geometry. 27(4):751-783. https://doi.org/10.1090/jag/722

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/146501

Files in this item

Item Metadata

Title: Minimal plane valuations
Author: Galindo Pastor, Carlos Monserrat Delpalillo, Francisco José Moyano-Fernández, J.J.
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] We consider the value (mu) over cap(nu) = lim(m -> infinity) m(-1) a(mL), where a(mL) is the last value of the vanishing sequence of H-0(mL) along a divisorial or irrational valuation nu centered at O-P2,(p), L ...[+]
Copyrigths: Reserva de todos los derechos
Source:
Journal of Algebraic Geometry. (issn: 1056-3911 )
DOI: 10.1090/jag/722
Publisher:
American Mathematical Society
Publisher version: https://doi.org/10.1090/jag/722
Thanks:
The authors were partially supported by the Spanish Government Ministerio de Economia, Industria y Competitividad/FEDER, grants MTM2012-36917-C03-03, MTM2015-65764-C3-2-P, and MTM2016-81735-REDT, as well as by Universitat ...[+]
Type: Artículo

This item appears in the following Collection(s)

Show full item record